# SDR AALA20131126009

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 43,564 hours, 20,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1463 CANT FRAME, INBD OF LONGERON 3 RT, FRAME CAP STRAP CRACKED, ACCOMPLISHED REPAIR IAW EA MD80-53-032689.
